# SDR FDEA201201260346

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N6106U55
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR LOWER GATE EDGE HAS CORROSION.  REMOVED CORROSION FROM L-4 DOOR LOWER GATE IAW SRM 51-10-02.  CHECKED LIMITS;  FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02, DETAIL 4, FIG 101, PAGE 104.  R & R  LOWER GATE ASSY IAW AMM 52-11-38-004-001.  RIG AND OPS CHECK ACCOMPLISHED ON N/R N00049.  MAJOR REPAIR.
